A 42-year-old member asked:
What are the tests for depakote overdose?
1 doctor answer • 3 doctors weighed in
Psychiatry 50 years experience
Exam & blood test: Sedation plus history suggestive of overdose are usual first signs, confirmed by blood test. Any significant concerns of overdose should be considered an emergency with immediate contact with your doctor or trip to an emergency room.
Created for people with ongoing healthcare needs but benefits everyone.
5.8k viewsReviewed >2 years ago
Last updated Feb 6, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.